# SDR C2XA08RI111

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 11,720 hours, 6,275 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 14569701405
- Condition: Inoperative
- Location: Fuel Dist
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 502 - RDU - FLIGHT CREW PERFORMED AIR RETURN DUE TO FUEL LEAKING FROM RT WING.  CREW LANDED ACFT UNEVENTFULLY.  MAINTENANCE REMOVED AND REPLACED FLAP VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (S)
